Legal high warnings after five Rochdale men take ill
Five men have been taken ill after taking legal high 'Annihilation' or 'Cherry Bombs' in the last two days in Greater Manchester, said police.
Police said two of the men required medical treatment in Rochdale on Saturday, with one, aged 34, in a serious condition in hospital.
It follows three separate incidents of men becoming ill after taking legal highs in the town on Friday.
A 33-year-old man remains in an induced coma after taking the legal high.
Police reiterated warnings about the danger of taking legal highs 'Annihilation' or 'Cherry Bombs' which it said are different forms of psychoactive substances.
Greater Manchester Police's Det Sgt Louise Ashurst said this further highlights "a worrying trend that more people are taking these dangerous substances".
"They might not be illegal but they are very dangerous and can cause you serious harm and we currently have two men in hospital in a very serious condition."
"We believe that some of the substances that are being taken are called 'Annihilation' or 'Cherry Bombs' which might make them sound appealing but the potential consequences make taking them not worth it.
Police said symptoms to watch out for include:
- profuse sweating
- racing heartbeat
- extreme muscle tension
- delirious ranting
- very high body temperature